# SDR DALA1306926706

- Difficulty date: February 22, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 44,252 hours, 16,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1400 BETWEEN S25-26L, FRAME UPPER FLANGE IS DENTED. REPAIRED IAW SRM 53-00-07, REPAIR 5, FIG 201.
